# SDR HEEA0010225

- Difficulty date: June 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8197X
- Make and model: Bolkms BO105S
- Aircraft serial: S808
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: FTA017521E
- Condition: Unbonded
- Location: Fuel Sys
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL CELL UNBONDED SEAM, LEAKING.
